Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 64, Number 2

All articles in this issue are freely accessible.

On the maximum partial sums of sequences of independent random variables
Kai Lai Chung.
Trans. Amer. Math. Soc. 64 (1948), 205-233
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0026274
Non-oscillation theorems
Einar Hille.
Trans. Amer. Math. Soc. 64 (1948), 234-252
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0027925
A study of analytic surfaces by means of a projective theory of envelopes
E. Greer and P. O. Bell.
Trans. Amer. Math. Soc. 64 (1948), 253-267
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0026841
Nonlinear difference equations analytic in a parameter
C. F. Stephens.
Trans. Amer. Math. Soc. 64 (1948), 268-282
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0026229
Interpolation series
R. Creighton Buck.
Trans. Amer. Math. Soc. 64 (1948), 283-298
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0029985
Representations of lattices by sets
Garrett Birkhoff and Orrin Frink.
Trans. Amer. Math. Soc. 64 (1948), 299-316
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0027263
Some applications of the Dirichlet integral to the theory of surfaces
L. C. Young.
Trans. Amer. Math. Soc. 64 (1948), 317-335
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0026118
Mappings of a normal space into an absolute neighborhood retract
Sze-Tsen Hu.
Trans. Amer. Math. Soc. 64 (1948), 336-358
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0026325
Neumann series of Bessel functions
J. Ernest Wilkins.
Trans. Amer. Math. Soc. 64 (1948), 359-385
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0027092
On Schreier systems in free groups
Marshall Hall and Tibor Radó.
Trans. Amer. Math. Soc. 64 (1948), 386-408
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0026051
American Mathematical Society